# SDR ASAA2016072017440

- Difficulty date: July 20, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 28,886 hours, 8,566 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO FAIL AMBER LIGHT ON OVERHEAD PRESSURIZATION PANEL ILLUMINATED AND REMAINED DURING PRE FLIGHT.   ACFT GROUNDED.  PERFORMED BITE PROCEDURE ON NR 1 & 2 DIGITAL CABIN PRESSURE CONTROLLERS IAW FIM 21-31 TASK 801, CHECKED GOOD, NO FAULTS NOTED.  AUTOFAIL AMBER LIGHT EXTINGUISHED. GROUND VERIFICATION CHECKED GOOD.
